The Bethe Ansatz for 1D Interacting Anyons

Citation

Batchelor, M, Guan, X & He, J 2007, 'The Bethe Ansatz for 1D Interacting Anyons', Journal of Statistical Mechanics: Theory and Experiment, vol. P03007 March, no. Online, pp. 1-20.

Year

2007

Fields of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Algebraic Structures In Mathematical Physics

Updated:  14 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers